Population dynamics of Bithynia tentaculata
Ján Andres; Jiří Fišer; Libor Jüttner; Ivona Velecká
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1998)
- Volume: 37, Issue: 1, page 7-34
- ISSN: 0231-9721
Access Full Article
topHow to cite
topReferences
top- Gurtin M. E., MacCamy R. C., Non-linear age-dependent population dynamics, Arch. Rat. Mech. Anal., 54 (1974), 281-300. (1974) Zbl0286.92005MR0354068
- Kobza J., Splines, Mimeographed text of Palacký University, Olomouc, 1993 (in Czech). (1993) Zbl0803.41011
- Kubáček L., Nonlinear error propagation law, Appl. Math., 41 (1996), 329-345. (1996) MR1404545
- Poluektov R. A., Dynamical Theory of Biological Populations, Nauka, Moscow, 1974 (in Russian). (1974)
- Poluektov R. A., Pykh Yu. A., Shvytov J. A., Dynamical Models of Ecological Systems, Gidrometeoizdat, Leningrad, 1980 (in Russian). (1980)
- Velecká-Procházková I., Population dynamics and biology of Bithynia tentaculata, Mgr. Thesis, Masaryk University, Brno, 1994 (in Czech). (1994)